# SDR CA060526005

- Difficulty date: May 9, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Freewheel Unit
- Part number: 6107435000060
- Condition: Damaged
- Location: M/R Gearbox
- Component: Gearbox, Skrsky
- Component part number: S613520600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT P/N 61074-35000-061 S/N C144-00286 RT P/N 61074-35000-060 S/N C144-00279 THESE UNITS WERE CHANGED UPON REQUEST OF THE CUSTOMER AFTER A SUSPECTED FREEWHEEL SLIP.  SEE ATTACHED REPORT AND DIGITAL PICTURES FOR DETAILS.  UNABLE TO ATTACH FILES, WILL E-MAIL THEM.  THESE UNITS HAVE BEEN SENT TO WALDRON AND COMPANY FOR ANALYSIS.
